Fell type topologies of quasi-pseudo-metric spaces and the Kuratowski-Painlevé convergence

Authors

  • Jesús Rodríguez-López Universitat Politècnica de Vaència

DOI:

https://doi.org/10.4995/agt.2001.3011

Keywords:

Quasi-pseudo-metric, Double topological space, Fell topology, Wijsman topology, Kuratowski-Painlevé convergence

Abstract

We study the double Fell topology when this hypertopology is constructed over a quasi-pseudo-metric space. In particular, its relationship with the Wijsman hypertopology is studied. We also propose an extension of the Kuratowski-Painlevé convergence in the bitopological setting.

Downloads

Download data is not yet available.

Author Biography

Jesús Rodríguez-López, Universitat Politècnica de Vaència

Dpto. de Matemática Aplicada

Published

2001-04-01

How to Cite

[1]
J. Rodríguez-López, “Fell type topologies of quasi-pseudo-metric spaces and the Kuratowski-Painlevé convergence”, Appl. Gen. Topol., vol. 2, no. 1, pp. 9–25, Apr. 2001.

Issue

Section

Articles